# SDR 99ZZZM450

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE AFT OUTBOARD FAN DOOR LOWER DOOR SPLITTER AREA, STIFFENER AT FORWARD CORNER CHAFED BADLY.  REPLACED NR 4 ENGINE AFT OUTBOARD FAN DOOR LOWER DOOR SPLITTER AREA, STIFFENER AT FORWARD CORNER.  (M)
